# SDR FDEA201905131042

- Difficulty date: May 13, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 542 - 546 FOUND WITH CRACK. REPAIR CARRIED OUT AT LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 542 - 546 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
